Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On ordered harmonic bounded variation

Author: C. L. Belna
Journal: Proc. Amer. Math. Soc. 80 (1980), 441-444
MSC: Primary 26A45
MathSciNet review: 581000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a continuous real function that is of ordered harmonic bounded variation but not of harmonic bounded variation.

References [Enhancements On Off] (What's this?)

  • [1] Daniel Waterman, On convergence of Fourier series of functions of generalized bounded variation, Studia Math. 44 (1972), 107–117. Collection of articles honoring the completion by Antoni Zygmund of 50 years of scientific activity. II. MR 0310525
  • [2] -, $ \Lambda $-bounded variation: recent results and unsolved problems, Real Anal. Exchange 4 (1978-79), 69-75.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A45

Retrieve articles in all journals with MSC: 26A45

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society